# SDR CALA0200303

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 301FH050SS
- Condition: Worn
- Location: F/O Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER UPPER AND LOWER SEAT TRACK WORN. REMOVED AND REPLACED SEAT TRACK PER SRM 51-30-1, 51-30-2, AND 51-10-4.
